T Nation

1st Cycle Experience - Sides Q&A

32yo male 14% BF 190lbs

Been taking this cycle:
50g proviron/day
1 pill Arimidex every other day
300mg equipoise - once per week
750mg test enanthate - once per week

Started it on monday (4 days ago), first day was amazing. Tuesday night in bed started terrible shortness of breath (some was probably panic). Shortness of breath has persisted over the past 4 days. Like I’m always hungry for air and can’t breathe in all the way.

I stopped the proviron in the meantime…

Will the shortness of breath get better or worse? Anything I can do to stop the bad symptoms? I don’t wanna stop the whole cycle because of this…

Why would you go this serious for a first cycle? Why couldn’t/wouldn’t you have stuck with a simple 500mg Test a week to see how your body responded?

It’s time to KISS ----- Keep it Simple Stupid.
Cut out EQ Cut out Provirion
Reduce Test to 500mg’s per week divided into 2 shots, maybe even lower your Test to 300 or something per week.

It is probably the Test causing your shortness of breath because the dosage is too high for your first time. Also reduce your Arimidex

4 Likes

We’ve said this how many times? Maybe there should be a sticky here for people seeking advice about first time cycles that says no more than 500 mg test only for a first cycle. What is wrong with these guys?

1 Like

Thanks for the feedback guys, the problem went away on its own. I’m lowering dosage to 500/week…and doing 2 shots…

Your gonna feel like crap pretty soon if you don’t lower the arimidex. I’m guessing your pills are 1 mg. If your doing EOD I’d cut it at least in half. You might even be able to do .5mg every 3.5 days like 12 hrs after each shot. Almost 4mg a week would crash my E2 hard

2 Likes

Thank you guys.

Shortness of breath totally gone, thank god. I also lowered my dose. I think much of it was anxiety too.

Now I have a new issue :). Pain in my bladder region like someone is poking at it. I have had this condition before - symptoms are similar to interstitial cystitis, that’s probably what it is. Couldn’t find much on the forums about it.

Last couple years it has been at bay, but only acted up again when I took RAD-140 (testolone) recently.

Now trying to figure out what to do, don’t wanna stop the cycle but this is pretty bad pain…this only happens when I’m artificially enlarging my prostate (my assumption)…

I don’t think you have been on long enough to develop an enlarged prostate.

Much of this is due to the high starting amount of steroids, and ancillary drugs and will probably take a few more weeks to balance out to a more manageable level.

Did you get a blood test to record your baseline levels before starting steroids?

If not you should have got one, including your prostate specific antigens, PSA. Then you could compare it with a new test to see if the levels have dramatically increased.

Go to the doctors regarding the bladder pain, it could be a number of things and may not even be related to what you are currently taking.

1 Like